# SDR AALA201910049015

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 73,357 hours, 28,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423020191
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD DOOR CUT OUT INTERCOSTAL FITTING CRACKED AT FR 16 AND DOOR STOP NR 1. REPLACED INTERCOSTAL FITTING PER SRM 51-40-02.
